Was just started on Prednisone about 3 weeks ago and have been having these debillatating headaches that just hurt; never had these before and it coincides with my starting to decrease my steroid daily use. I have adrenal insufficiency so I have to live with this the rest of my life. Any answers to see if headaches are related?
Headches is a common side effect of prednisolone.But it is also important to get your blood pressure evaluated.Steroids often cause high blood pressure which may cause severe headaches as its symptom.Also discuss the option of shifting to some low potency steroid with your doctor.If even after tapering the dose or changing the medicine,headaches persist then other causes like tension headache,migraine,neurological causes have to be ruled out.
Hope it helps.Take care and pls do keep me posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.